# SDR DALA2018050102975

- Difficulty date: April 29, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 33,898 hours, 18,223 cycles
- Engine: Pwa PW2037
- Engine time: 45,803 hours, 14,976 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Transmitter
- Condition: Separated
- Location: Fuel Flow
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF RIGHT ENGINE ROLLED BACK TO SUB IDLE. THE TAKEOFF WAS ABORTED AT 70 KNOTS.  R & R THE NR 2 ENGINE FUEL CONTROL, FUEL PUMP, AND EEC.  REMOVED AND REINSTALLED THE ORIGINAL PT2/TT2 PROBE IAW AMM 73-21.  MTC FOUND FUEL FLOW TRANSMITTER HOUSING SEPARATED CAUSING A LARGE LEAK UPSTREAM OF THE FUEL DISTRIBUTION VALVE. THE TRANSMITTER WAS REPLACED. PERFORMED TEST 3, 3A, 6, 7, AND TEST 15. ENGINE LEAK AND OPS CHECKED GOOD.
